# SDR CA110921006

- Difficulty date: September 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 34,503 hours
- Engine: Ge CF343A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,135 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) IN THE CLIMB, CREW HEARD A LOUD BANG FROM THE NR1 ENGINE, FOLLOWED BY VERY HIGH ITT INTO RED ABOVE 900 AND VIBRATION INDICATION WENT TO DASH LINES.  ENGINE THROTTLED BACK AND ITT WAS IN RED, VIBRATION REMAINED LOUD AND CONTINUOUS STRONG VIBRATION. CREW SHUTDOWN THE ENGINE, RETURNED TO DESTINATION AND DECLARED AN EMERGENCY.  FLIGHT LANDED SAFELY AND STOPPED SO CFR COULD INSPECT THE ACFT.  FLIGHT THEN TAXIED TO THE GATE AND DEPLANED THEIR PASSENGERS.   MX FOUND IAW VIEW FROM BACK END OF ENGINE TURBINE BLADES CURLED UP.  SUSPECT COMPRESSOR STALL OR INTERNAL ROTATING PART DISPLACEMENT. MX REPLACED ENGINE.
